Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Regular Elements and Right Units of Semigroup Bx(D) Defined Semilattice D for Which V(D,а)=Q ∈ ∑3(X,8)"
written by Giuli Tavdgiridze, Yasha Diasamidze,
published by Applied Mathematics, Vol.6 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top